MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8875
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction: d3.Additional information: h4, h6, h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system solution set was leaking from the filter.The leak was described as a small chemotherapy leak coming from the filter during infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19750555
Report Number1416980-2024-03650
Device Sequence Number6532852
Product Code FPA
UDI-Device Identifier00085412565637
UDI-Public(01)00085412565637(10)R23G26093(17)250727
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/27/2025
Device Model Number2R8875
Device Catalogue Number2R8875
Device Lot NumberR23G26093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown